Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Isometries between function spaces


Authors: Krzysztof Jarosz and Vijay D. Pathak
Journal: Trans. Amer. Math. Soc. 305 (1988), 193-206
MSC: Primary 46E15; Secondary 46J15
MathSciNet review: 920154
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Surjective isometries between some classical function spaces are investigated. We give a simple technical scheme which verifies whether any such isometry is given by a homeomorphism between corresponding Hausdorff compact spaces. In particular the answer is positive for the $ {C^1}(X)$, $ \operatorname{AC} [0,1]$, $ {\operatorname{Lip} _\alpha }(X)$ and $ {\operatorname{lip} _\alpha }(X)$ spaces provided with various natural norms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E15, 46J15

Retrieve articles in all journals with MSC: 46E15, 46J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0920154-7
PII: S 0002-9947(1988)0920154-7
Article copyright: © Copyright 1988 American Mathematical Society